# SDR ASOA201711035204

- Difficulty date: November 3, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 35,157 hours, 26,320 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: SH6703319473
- Condition: Cracked
- Location: Bs 310
- Part time: 35,157 hours, 26,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE ATTACHED TO FRAME BS 310 TO BE CRACKED BETWEEN STRINGER 23 & 24L.  REMOVED, FABRICATED AND INSTALLED A NEW ATTACH ANGLE IAW EC/TC SNIEO SH670-31947 S01, SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
